2017
Том 69
№ 4

All Issues

Volume 38, № 3, 1986

Article (Ukrainian)

Galitsyn A. S., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 128–131

Article (Ukrainian)

A generalization of a theorem of Tikhonov

Shchitov I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 194–197

Article (Ukrainian)

Hypercomplex systems originating from orthogonal polynomials

Berezansky Yu. M., Kalyuzhnyi A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 275–284

Article (Ukrainian)

N. N. Bogolyubov's quantum method of generating functionals in statistical physics: The current Lie algebra, its representations, and functional equations

Bogolyubov N. N., Prikarpatskii A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 284–289

Article (Ukrainian)

Certain representations of multiplicative stochastic semigroups without the continuity and martingale conditions

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 290–296

Article (Ukrainian)

Growth of entire functions with zeros on a system of rays

Gleizer E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 297–302

Article (Ukrainian)

Summation of Fourier-Walsh series

Glukhov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 303–309

Article (Ukrainian)

Inverse theorems for approximation by harmonic functions

Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 309–314

Article (Ukrainian)

A generalization of Carleman's equation, solved in explicit form, and its application in the theory of bending of plates

Popov G. Ya., Yatsenko Yu. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 315–320

Article (Ukrainian)

Construction of normal-regular solutions of a system of linear differential equations with polynomial coefficients

Ivanyuk N. N., Tereshchenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 320–324

Article (Ukrainian)

Bifurcation of singular points of differential-functional equations

Fodchuk V. I., Klevchuk I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 324–330

Article (Ukrainian)

Central limit theorem for Semi-Markov random evolutions

Korolyuk V. S., Svishchuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 330–334

Article (Ukrainian)

Integral manifolds, stability, and bifurcation of solutions of singularly perturbed functional-differential equations

Fodchuk V. I., Klevchuk I. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 335–340

Article (Ukrainian)

Asymptotic and locally asymptotic funnels for systems from the osgood class for the inner product

Norkin S. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 340–346

Article (Ukrainian)

Degenerate equations and a degenerating parameter

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 346–352

Article (Ukrainian)

Conditions for the absence of spectral singularities for a non-self-adjoint dirac operator in terms of the potential

Syroid I. -P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 352–359

Article (Ukrainian)

The B-spline basis in a space of algebraic polynomials

Tsesel'skii Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 359–364

Article (Ukrainian)

Properties of the normal closure of the center of an FC-subgroup B of group G=AB with Abelian subgroup A

Chernikov N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 364–368

Article (Ukrainian)

Functional moduli of diffeomorphisms of the circle

Belitskii G. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 369–370

Article (Ukrainian)

An estimate of the difference between sequences of primes

Ben'yaminov B. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 371–373

Article (Ukrainian)

Group algebras with polycyclic multiplicative group

Bovdi A. A., Khripta I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 373–375

Article (Ukrainian)

A method for the construction of the originals of certain images with the aid of a generalized Efros theorem

Fomicheva T. G., Kirichenko A. M., Kononenko G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 376–377

Article (Ukrainian)

The problem of the construction of the linear quadratic regulator in a Hilbert space in the case of a lag in the control

Kopets M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 377–381

Article (Ukrainian)

Two methods of integration of the Kolmogorov-Fokker-Planck equations

Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 381–385

Article (Ukrainian)

Spectrum of the Laplacian on manifolds with closed geodesics

Reznikov A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 385–388

Article (Ukrainian)

Particular solutions of the wave equation with cubic nonlinearity in the class of elliptic functions

Segeda Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 388–390

Article (Ukrainian)

Bifurcation of a periodic solution of a system of ordinary differential equations

Terekhin M. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 390–393